# SDR R61A201405250692

- Difficulty date: May 25, 2014
- Submitted: May 28, 2014
- Operation: Air carrier
- Aircraft: N164HQ
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000275
- Aircraft time: 11,905 hours, 71 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 17065669003
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY CHECK,  AFT FUSELAGE LT SEAT TRACK EXTENSION BEAM IS CORRODED.  MAINTENANCE R & R AFT FUSELAGE LT SEAT TRACK EXTENSION BEAM IAW SRM 51-41-01,51-43-03.
